# SDR DALA2025081206027

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 63,873 hours, 33,317 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TROLLEY RETAINER BLOCK ON COMPARTMENT 109, 110, 111 AND 1 12 ON GALLEY G1 AT FWD GALLEY AREA.   COMPLIED WITH ER/A 628171-14.
